# SDR TIPR2015070423013

- Difficulty date: June 24, 2015
- Submitted: July 4, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Make and model: Airbus A300*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Part number: F52372305200
- Condition: Cracked
- Location: Fr 62
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LOWER CARGO DOOR FRAME 62, CRACKED.
